A likelihood ratio approach to identification in forensic odontology

Details

Serval ID
serval:BIB_34FDB8D4A9D8
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A likelihood ratio approach to identification in forensic odontology
Journal
Problems of Forensic Science
Author(s)
Gremaud J.-L.
Publication state
Published
Issued date
12/2008
Peer-reviewed
Oui
Volume
LXXVI
Pages
339-354
Language
english
Create date
06/01/2009 8:04
Last modification date
20/08/2019 13:22
Usage data